Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 19, Issue 1

Issues

AGAIN ON THE IRRATIONALITY OF A CERTAIN INFINITE PRODUCT

Peter Bundschuh

About the article

Published in Print: 1999-03-01


Citation Information: Analysis, Volume 19, Issue 1, Pages 93–102, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1999.19.1.93.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Stephen Choi and Ping Zhou
Canadian Mathematical Bulletin, 2008, Volume 51, Number 1, Page 32
[2]
Jean-Paul Bézivin
manuscripta mathematica, 2008, Volume 126, Number 1, Page 41

Comments (0)

Please log in or register to comment.
Log in